# SDR CALA2010010400004

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 58,615 hours, 15,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT BEHIND L3 DOOR IS INOPERATIVE.  REMOVED AND REPLACED EXTERIOR EMERGENCY EXIT LIGHT BEHIND L3 DOOR REF AMM 33-51-01.
